# SDR 9802569993

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 14 AND 17 AND AFT OVERWING EMERGENCY EXIT DOOR LIGHTS INOPERATIVE.  REPLACED FUSE IN BATTERY PACK.  OPERATIONAL CHECK NORMAL.
